# SDR ZW0A0201801

- Difficulty date: February 11, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 44,803 hours, 9,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80751
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT STRIP WAS BROKEN OFF AT SEAT 25A.  REPLACED THE LIGHT ASSEMBLY.
